BibTeX record journals/ijcon/DhayalMA22

download as .bib file

@article{DBLP:journals/ijcon/DhayalMA22,
  author       = {Rajesh Dhayal and
                  Muslim Malik and
                  Syed Abbas},
  title        = {Existence, stability and controllability results of stochastic differential
                  equations with non-instantaneous impulses},
  journal      = {Int. J. Control},
  volume       = {95},
  number       = {7},
  pages        = {1719--1730},
  year         = {2022},
  url          = {https://doi.org/10.1080/00207179.2020.1870049},
  doi          = {10.1080/00207179.2020.1870049},
  timestamp    = {Mon, 05 Feb 2024 20:21:27 +0100},
  biburl       = {https://dblp.org/rec/journals/ijcon/DhayalMA22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics